Partial integrability on Thurston manifolds

Volume 109 / 2013

Hyeseon Kim Annales Polonici Mathematici 109 (2013), 261-269 MSC: Primary 32Q60; Secondary 32Q99, 35J99. DOI: 10.4064/ap109-3-2


We determine the maximal number of independent holomorphic functions on the Thurston manifolds $M^{2r+2}$, $r\geq 1$, which are the first discovered compact non-Kähler almost Kähler manifolds. We follow the method which involves analyzing the torsion tensor $d\theta \ {\rm mod}\,\theta $, where $\theta =(\theta ^1,\ldots ,\theta ^{r+1})$ are independent $(1,0)$-forms.


  • Hyeseon KimThe Center for Geometry and its Applications
    Pohang University of Science and Technology
    Pohang 790-784, Republic of Korea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image